Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Not getting relief from my hay fever

I am taking Allegra 180 24 hour tablet for last one week, but I am not getting relief from my hay fever..Do I need antibiotics?
Asked On : Fri, 18 Mar 2011
Answers:  3 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Usually hay fever takes around one week get complete relief. If your symptoms not reducing take antibiotic and do the steam inhalation which will help you
Answered: Sun, 20 Mar 2011
I find this answer helpful
General & Family Physician Dr. Akshith's  Response
Hello and welcome to healthcare magic.
Antihistamines can be supplemented with leukotrine receptor antagonists and try steam inhalation also.Antibiotics are necessary only if there is secondary infection.
take care.
Answered: Sun, 20 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
Along with antiallergics it is better if you add an antileukotriene like montelukast 10 mg tablet daily alongwith. Best is start the treatment before you start with the symptoms of hay fever. Antibiotics will help if there is superadded infection also.
Dr. Rakhi Tayal
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor